We study the maximal regularity on different function spaces of the second order integro-differential equations with infinite delay (0 ≤ t ≤ 2π) with periodic boundary conditions u(0) = u(2π), u’(0) = u’(2π), where A is a closed operator in a Banach space X, α ∈ ℂ, and a,b ∈ L¹(ℝ₊). We use Fourier multipliers to characterize maximal regularity for (P). Using known results on Fourier multipliers, we find suitable conditions on the kernels a and b under which necessary and sufficient conditions are given for the problem (P) to have maximal regularity on , periodic Besov spaces and periodic Triebel-Lizorkin spaces
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-sm184-2-1, author = {Shangquan Bu and Yi Fang}, title = {Periodic solutions for second order integro-differential equations with infinite delay in Banach spaces}, journal = {Studia Mathematica}, volume = {187}, year = {2008}, pages = {103-119}, zbl = {1140.45015}, language = {en}, url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-sm184-2-1} }
Shangquan Bu; Yi Fang. Periodic solutions for second order integro-differential equations with infinite delay in Banach spaces. Studia Mathematica, Tome 187 (2008) pp. 103-119. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-sm184-2-1/